American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76D05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Ross Ingram. A new linearly extrapolated Crank-Nicolson time-stepping scheme for the Navier-Stokes equations. Math. Comp. 82 (2013) 1953-1973.
Abstract, references, and article information   
View Article: PDF

[2] Gerard Awanou and Ming-Jun Lai. Trivariate spline approximations of 3D Navier-Stokes equations. Math. Comp. 74 (2005) 585-601. MR 2114639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ricardo H. Nochetto and Jae-Hong Pyo. Error estimates for semi-discrete gauge methods for the Navier-Stokes equations. Math. Comp. 74 (2005) 521-542. MR 2114636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vivette Girault, Béatrice Rivière and Mary F. Wheeler. A discontinuous Galerkin method with nonoverlapping domain decomposition for the Stokes and Navier-Stokes problems. Math. Comp. 74 (2005) 53-84. MR 2085402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. L. Guermond and Jie Shen. On the error estimates for the rotational pressure-correction projection methods. Math. Comp. 73 (2004) 1719-1737. MR 2059733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Rob Stevenson. A stable, direct solver for the gradient equation. Math. Comp. 72 (2003) 41-53. MR 1933813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lung-An Ying. Convergence study of the Chorin-Marsden formula. Math. Comp. 72 (2003) 307-333. MR 1933823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. Verfürth. A posteriori error estimates for nonlinear problems. $L^r(0,T;L^\rho(\Omega))$-error estimates for finite element discretizations of parabolic equations. Math. Comp. 67 (1998) 1335-1360. MR 1604371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. A. Nicolaides and X. Wu. Analysis and convergence of the MAC scheme. II. Navier-Stokes equations. Math. Comp. 65 (1996) 29-44. MR 1320897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ben Yu Guo. A spectral method for the vorticity equation on the surface . Math. Comp. 64 (1995) 1067-1079. MR 1297463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tian Xiao Zhou and Min Fu Feng. A least squares Petrov-Galerkin finite element method for the stationary Navier-Stokes equations . Math. Comp. 60 (1993) 531-543. MR 1164127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christophe Devulder, Martine Marion and Edriss S. Titi. On the rate of convergence of the nonlinear Galerkin methods . Math. Comp. 60 (1993) 495-514. MR 1160273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ch. Lubich and A. Ostermann. Runge-Kutta methods for parabolic equations and convolution quadrature . Math. Comp. 60 (1993) 105-131. MR 1153166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Christine Bernardi, Giuseppe Coppoletta and Yvon Maday. Some spectral approximations of two-dimensional fourth-order problems . Math. Comp. 59 (1992) 63-76. MR 1134714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Temam. Stability analysis of the nonlinear Galerkin method . Math. Comp. 57 (1991) 477-505. MR 1094959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. D. Gunzburger, L. Hou and T. P. Svobodny. Analysis and finite element approximation of optimal control problems for the stationary Navier-Stokes equations with distributed and Neumann controls . Math. Comp. 57 (1991) 123-151. MR 1079020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Georges-Henri Cottet. Large-time behavior of deterministic particle approximations to the Navier-Stokes equations . Math. Comp. 56 (1991) 45-59. MR 1052089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lung-An Ying. Viscous splitting for the unbounded problem of the Navier-Stokes equations . Math. Comp. 55 (1990) 89-113. MR 1023053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T. Geveci. On the convergence of a time discretization scheme for the Navier-Stokes equations . Math. Comp. 53 (1989) 43-53. MR 969488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] V. Girault. Incompressible finite element methods for Navier-Stokes equations with nonstandard boundary conditions in ${\bf R}\sp 3$ . Math. Comp. 51 (1988) 55-74. MR 942143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Claes Johnson and Jukka Saranen. Streamline diffusion methods for the incompressible Euler and Navier-Stokes equations . Math. Comp. 47 (1986) 1-18. MR 842120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. E. Cayco and R. A. Nicolaides. Finite element technique for optimal pressure recovery from stream function formulation of viscous flows . Math. Comp. 46 (1986) 371-377. MR 829614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. Descloux, J. Rappaz and R. Scholz. On the rate of convergence for the approximation of nonlinear problems . Math. Comp. 45 (1985) 51-64. MR 790644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ciprian Foias and Roger Temam. Determination of the solutions of the Navier-Stokes equations by a set of nodal values . Math. Comp. 43 (1984) 117-133. MR 744927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Garth A. Baker, Vassilios A. Dougalis and Ohannes A. Karakashian. On a higher order accurate fully discrete Galerkin approximation to the Navier-Stokes equations . Math. Comp. 39 (1982) 339-375. MR 669634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Thomas Beale and Andrew Majda. Rates of convergence for viscous splitting of the Navier-Stokes equations . Math. Comp. 37 (1981) 243-259. MR 628693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1